Author(s): C. Uma Devi, R. Bhuvana Vijaya

Email(s): uma140276@gmail.com

DOI: 10.5958/2349-2988.2017.00070.5   

Address: C. Uma Devi1*, R. Bhuvana Vijaya2
1Assistant Professor, Dept. of Mathematics,TKR College of Engineering and Technology, Hyderabad, India.
2Associate Professor, Dept. of Mathematics, JNTUA College of Engineering, Anantapur, A.P., India.
*Corresponding Author

Published In:   Volume - 9,      Issue - 3,     Year - 2017


ABSTRACT:
This problem deals with the theoretical study of Jeffrey fluid flow through an inclined tube with overlapping stenosis. The nonlinear equations are simplified by considering mild stenosis. The exact solutions are obtained for velocity, pressure drop, flow rate, resistance to the flow and wall shear stress. Effects of different physical parameters like Jeffrey fluid parameter and angle of inclination on resistance to the flow and wall shear stress are studied. The effects of various emerging parameters are discussed through graphs for different values of interest.


Cite this article:
C. Uma Devi, R. Bhuvana Vijaya. Study of Jeffrey Fluid Flow in an Inclined tube with Overlapping Stenosis. Research J. Science and Tech. 2017; 9(3):400-404. doi: 10.5958/2349-2988.2017.00070.5


Recomonded Articles:

Research Journal of Science and Technology (RJST) is an international, peer-reviewed journal, devoted to science and technology...... Read more >>>

RNI: Not Available                     
DOI: 10.5958/2349-2988 


Recent Articles




Tags